# SDR AMTA200800001

- Difficulty date: December 28, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EXIT MARKER AT R-3 DOOR INOPERATIVE.  RECONNECTED LIGHT ASSY, OPS CHECK GOOD.  (K)
